Couldn't find what you looking for?

TRY OUR SEARCH!

Directly following the use of a Nitrofuronian for a UTI, I was given Clindamycin for a possible staph infection on my leg (caused by a bug bite of sorts). On the 6th day of clindamycin use my face, neck, and back erupted in a red rash - many of which become pustules. My entire body is itching. I tried both benadryl and zyrtec, thinking it was an allergic reaction to the clindamycin. When that didn't work I was prescribed 20mg of Prednisone. The rash disappears for the most part, but once I quit taking prednisone it comes back within a day. I've been off the clindamycin for a week. The doctor gave me another round of prednisone.

There is still a pink dot on my leg left over from the bug bite/infection, although the pain, intense discoloration, and swelling have gone away. Is the rash possibly due to left over bacteria?

Can someone please help me?

Loading...

You may want to get checked for HIV
Reply

Loading...